MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM R
Catalog Number 02.12.0610FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018, lot 131013: (b)(4) items manufactured and released on (b)(4) 2013.Expiration date: (b)(6) 2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to early signs of infection 10 days after primary.The surgeon washed out the knee and swapped the poly.The pathogen is unavailable.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 6/10 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7498749
Report Number3005180920-2018-00313
Device Sequence Number160354
Product Code JWH
UDI-Device Identifier07630030826948
UDI-Public07630030826948
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number02.12.0610FR
Device Lot Number131013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR